Solitonic instabilities in de sitter universes
We present three new exact solutions of the four-dimensional Einstein field equations, that can be interpreted as solitonic perturbations of a vacuum de Sitter spacetime, obtained by means of the inverse scattering technique. The solutions are unstable against this type of perturbations, in spite of the fact that they arbitrary small for sufficiently early comoving time. One of the metrics has an energy-momentum tensor that satisfies initially the dominant and strong energy condition and may therefore be relevant to the problem of a precise statement of the cosmic no hair conjecture. © 1988.
Publication Source (Journal or Book title)
Physics Letters A
Díaz, M., Gleiser, R., & Pullin, J. (1988). Solitonic instabilities in de sitter universes. Physics Letters A, 127 (2), 60-64. https://doi.org/10.1016/0375-9601(88)90382-9